Niche differentiation and maintenance of genetic identity in cohabiting Eucalyptus species

ROGERS R.W. and WESTMAN W.E. (1979) Niche differentiation and maintenance of genetic identity in cohabiting Eucalyptus species. , 4 4: 429-439. doi:10.1111/j.1442-9993.1979.tb01571.x


Author ROGERS R.W.
WESTMAN W.E.
Title Niche differentiation and maintenance of genetic identity in cohabiting Eucalyptus species
ISSN 1442-9993
Publication date 1979-05-01
Sub-type Article (original research)
DOI 10.1111/j.1442-9993.1979.tb01571.x
Volume 4
Issue 4
Start page 429
End page 439
Total pages 11
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 May 2017, 00:03:52 EST by System User